# SDR CA990630053

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727-27C
- Engine: Pwa JT8D7B
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 280001
- Condition: Malfunctioned
- Location: Oxygen System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAPTAIN'S OXYGEN REGULATOR WILL NOT FUNCTION CORRECTLY IN EMERGENCY POSITION ON.  OXYGEN REGULATOR REMOVED AND REPLACED IAW MM.
